MAUDE Adverse Event Report: ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE

ABBOTT LABORATORIES ARCHITECT I1000SR; ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Catalog Number 01L86-84
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/27/2023
Type of Reportable Event Malfunction
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for three patients.The following data was provided (customer¿s reference range is 0.00-0.028 ng/ml): sample id m initial result, on (b)(6), was 0.034, repeat was 0.027 ng/ml; patient was redrawn on (b)(6), and the result was 0.14 ng/ml sample id a initial result, on (b)(6), was 0.034, repeat was <0.010, sample was recentrifuged and the repeat result was 0.019 ng/ml; patient was redrawn on (b)(6), and the result was 0.024 ng/ml.Sample id m and a were sent to a reference lab with an architect analyzer and the results were all <0.010 ng/ml.The customer recalibrated the probe, ran calibration and qc, and the repeat results for sample ids m and a were <0.010 ng/ml.Sample id g initial result, on (b)(6), was 0.042, repeat was 0.013 ng/ml; customer put on a new reagent pack and the result was 0.025, repeat was <0.010 ng/ml; patient was redrawn, and the result was 0.016, repeat was <0.010 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.Section a1 - patient identifier complete entry = sample id m, sample id a, and sample id g.All available patient information was included.Additional patient details are not available.
 
Additional Manufacturer Narrative
An abbott field service representative (fsr) was dispatched due to the customer reporting falsely elevated architect stat troponin-i results on the architect i1000sr, serial number (b)(6).Through an extensive investigation, the fsr found the pm sensor, tested, short cable, part number a-204217-02, and syringe assy, part number 7-77650-09, needed to be replaced, which resolved the customer¿s complaint.No subsequent issues have been reported.A review of the instrument history revealed no contributing factors described in this complaint.A review of labeling and historical data was done, and both were adequate, with no trends found.Based on all available information and abbott diagnostics' complaint investigation, no systemic issue or product deficiency was identified.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for three patients.The following data was provided (customer¿s reference range is 0.00-0.028 ng/ml): sample id m initial result, on (b)(6) , was 0.034, repeat was 0.027 ng/ml; patient was redrawn on (b)(6) , and the result was 0.14 ng/ml.Sample id a initial result, on (b)(6) , was 0.034, repeat was <0.010, sample was recentrifuged and the repeat result was 0.019 ng/ml; patient was redrawn on (b)(6) , and the result was 0.024 ng/ml.Sample id m and a were sent to a reference lab with an architect analyzer and the results were all <0.010 ng/ml.The customer recalibrated the probe, ran calibration and qc, and the repeat results for sample ids m and a were <0.010 ng/ml.Sample id g initial result, on 29jul, was 0.042, repeat was 0.013 ng/ml; customer put on a new reagent pack and the result was 0.025, repeat was <0.010 ng/ml; patient was redrawn, and the result was 0.016, repeat was <0.010 ng/ml.There was no impact to patient management reported.
 
Additional Manufacturer Narrative
It was discovered on august 30, 2023 that the initial and supplemental emdr for this issue were submitted under the correct suspect medical device, but incorrect manufacturer name, city, and state.Emdr number 3016438761-2023-00486-00 has been submitted for the correct manufacturing site and all further information will be documented under that emdr.
 
Event or Problem Description
The customer observed falsely elevated architect stat troponin-i results for three patients.The following data was provided (customer¿s reference range is 0.00-0.028 ng/ml): sample id m initial result, on 27jul, was 0.034, repeat was 0.027 ng/ml; patient was redrawn on 28jul, and the result was 0.14 ng/ml.Sample id a initial result, on 27jul, was 0.034, repeat was <0.010, sample was recentrifuged and the repeat result was 0.019 ng/ml; patient was redrawn on 28jul, and the result was 0.024 ng/ml.Sample id m and a were sent to a reference lab with an architect analyzer and the results were all <0.010 ng/ml.The customer recalibrated the probe, ran calibration and qc, and the repeat results for sample ids m and a were <0.010 ng/ml.Sample id g initial result, on 29jul, was 0.042, repeat was 0.013 ng/ml; customer put on a new reagent pack and the result was 0.025, repeat was <0.010 ng/ml; patient was redrawn, and the result was 0.016, repeat was <0.010 ng/ml.There was no impact to patient management reported.

Brand Name
ARCHITECT I1000SR
Common Device Name
ANALYZER, CHEMISTRY (PHOTOMETRIC, DISCRETE), FOR CLINICAL USE
Manufacturer (Section D)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer (Section G)
ABBOTT LABORATORIES
1921 hurd drive
irving TX 75038
Manufacturer Contact
siobhan wright
lisnamuck
post market surveillance
longford N39 E-932
EI   N39 E932
433331157
MDR Report Key17577350
Report Number1628664-2023-00007
Device Sequence Number12817757
Product Code JJE
UDI-Device Identifier00380740116941
UDI-Public00380740116941
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number01L86-84
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/29/2023
Supplement Date Received by Manufacturer08/23/2023
08/30/2023
Initial Report FDA Received Date08/18/2023
Supplement Report FDA Received Date08/24/2023
09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/01/2013
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARC TROP RGT, 02K41-27, (B)(6) ; ARC TROP RGT, 02K41-27, (B)(6) ; ARC TROP RGT, 02K41-27, (B)(6)
Patient SexUnknown